# SDR SWIA2024062100421

- Difficulty date: April 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Grooved
- Location: Bs 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FUSELAGE APRON SKIN HAS DEEP GROOVES WORN INTO SKIN CAUSED BY STUB FAIRINGS AT APPROX FS 847.0     (C-CHECK RO 6/19/2024)    REMOVED DAMAGE ON R/H SIDE FUSELAGE APRON SKIN AT FS.847.00 REF. CRJ700 SRM 51-12-00-001-001-A01, FOUND TO BE OUT OF LIMITS, REPAIRED BY COMPLYING WITH ALL STEPS OF REO 670-53-42-087 REV -- DATED 2024-05-21. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
